# SDR 20000531SH018

- Difficulty date: May 11, 2000
- Submitted: May 31, 2000
- Operation: General aviation
- Make and model: Beech V35
- Engine: Cont IO520B
- Propeller: Mcauly 2A36C23
- System (JASC): 6110 · Propeller Assembly
- Part: Nut
- Part number: C2463
- Condition: Failed
- Component: Propeller, Mcauly
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PENETRANT TESTING INDICATION IN O-RING AREA.  (X)
